# SDR AALA2009040200987

- Difficulty date: April 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW -  EMERGENCY FLASHLIGHT FOR RIGHT FLIGHT ATTENDANT SEAT AT AFT GALLEY STRAP BROKEN.  INSTALLED NEW STRAP.
